TBU Publications
Repository of TBU Publications

Application of fractional order calculus to control theory

DSpace Repository


Find Full text Export to RefWorks
   


Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
MATUŠŮ, Radek. Application of fractional order calculus to control theory. International Journal of Mathematical Models and Methods in Applied Sciences [online]. 2011, vol. 5, iss. 7, s. 1162-1169. [cit. 2020-09-30]. ISSN 1998-0140. Dostupné z: http://www.naun.org/main/NAUN/ijmmas/17-103.pdf.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles